Discussions By Condition: Medical Stories

Hiccups following general anesthesia

Posted In: Medical Stories 1 Replies
  • Posted By: pwilly
  • January 3, 2009
  • 01:33 AM

Tried the recommendation of bending over while drinking the cold water. Seemed to help for a short time but they are back. Next ??

Reply Flag this Discussion

1 Replies:

  • Hiccups can happen for a million reasons. General anesthesia can irritate certain nerves which can lead to the hiccups... Try having a friend cover your ears and drink a full glass of water while they do. http://www.get-rid-of-hiccups.com
    Anonymous 42,789 Replies
    • February 10, 2011
    • 02:32 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?